# SDR 98UAL900059

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AN OZONE SMELL WOULD OCCUR OFF AND ON, FOR ENTIRE FLIGHT.  ALTITUDES WERE FL 370 AND 410.  SUPPLEMENTAL DATA UPDATE ON GROUND AT MIAMI, THE  ODOR STILL PERSISTED UNTIL THE AIR CONDITIONING SYSTEM BURNOUT WAS PERFORMED.  THERE WERE NO FURTHER REPORTS OF BAD ODOR ON SUBSEQUENT FLIGHTS.  THE ODOR/SMELL PROBABLY CAME FROM A DIFFERENT SOURCE THAN OZONE BECAUSE THE SMELL PERSISTED ON THE GROUND AS WELL.  ALSO, FLIGHT 733 FROM SFO TO MIA ON THAT PARTICULAR DAY OF THE YEAR,  AT FLIGHT LEVEL 370 TO 410 WAS NOT EXPOSED TO HIGH CONCENTRATION OF OZONE.
